Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
152 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

How Can Itchy Rashes On The Body After Taking Clindamycin Be Treated?

I have a rash and itching over most of my body and limbs due to an allergic reaction to Clindamycin 300 mg oral. I took the med for 7 days as prescribed and it has been five days since completion and rash is still present.I have been using Hydrocortisone crème for the itch.
Mon, 21 Jan 2019
Report Abuse
General & Family Physician 's  Response
Hello,

Its good that you took the medicines as per doctor’s prescription but an allergy to any medicine should be immediately treated.

When you first encounter allergic rashes after taking some medicine you are supposed to stop taking that medicine immediately and see a doctor for the same.

You have taken the medicine for so many days while you are allergic to it so that has resulted into the persistence of the allergic rashes till now.

I would advise you to see a doctor immediately and explain the situation to him and follow his advice for the same.

Next time whenever you see a doctor always remember to mention that you are allergic to Clindamycin or any other medicine.

So that this kind of incidence won’t happen again. Stay alert of your allergies to any substance and act fast, don’t wait for long.

Hope I have answered your query. Let me know if I can assist you further.

Take care

Regards,
Dr Manisha Auradkar, General & Family Physician
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Loading Online Doctors....
How Can Itchy Rashes On The Body After Taking Clindamycin Be Treated?

Hello, Its good that you took the medicines as per doctor’s prescription but an allergy to any medicine should be immediately treated. When you first encounter allergic rashes after taking some medicine you are supposed to stop taking that medicine immediately and see a doctor for the same. You have taken the medicine for so many days while you are allergic to it so that has resulted into the persistence of the allergic rashes till now. I would advise you to see a doctor immediately and explain the situation to him and follow his advice for the same. Next time whenever you see a doctor always remember to mention that you are allergic to Clindamycin or any other medicine. So that this kind of incidence won’t happen again. Stay alert of your allergies to any substance and act fast, don’t wait for long. Hope I have answered your query. Let me know if I can assist you further. Take care Regards, Dr Manisha Auradkar, General & Family Physician